# SDR SWAA2025022887140

- Difficulty date: January 17, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; BS 995 LBL 38 +/- WEB CORRODED AT FASTENER. AS MARKED. <[01] REMOVED AND REPLACED FLOOR SUPPORT PN:147A5710U1 AT STA. 995 LBL 38. IAW B737-800 SRM 51-40-02 AND BOEING DWG. NO. 147A5700 REV:A; [02] REMOVED AND REPLACED FLOOR SUPPORT PN:147A5710U1 AT STA. 995 LBL 38. IAW B737-800 SRM 51-40-02 AND BOEING DWG. NO. 147A5700 REV:A.
